On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

  1. Ferraro, S. 1
  2. de León, M. 2
  3. Marrero, J.C. 3
  4. Martín de Diego, D. 2
  5. Vaquero, M. 2
  1. 1 Universidad Nacional del Sur
    info

    Universidad Nacional del Sur

    Bahía Blanca, Argentina

    GRID grid.412236.0

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    GRID grid.5515.4

  3. 3 Consejo Superior de Investigaciones Científicas
    info

    Consejo Superior de Investigaciones Científicas

    Madrid, España

    GRID grid.4711.3

Journal:
Archive for Rational Mechanics and Analysis

ISSN: 1432-0673

Year of publication: 2017

Volume: 226

Issue: 1

Pages: 243-302

Type: Article

Export: RIS
DOI: 10.1007/s00205-017-1133-0 SCOPUS: 2-s2.0-85020636737 GOOGLE SCHOLAR
Data source: Scopus